# SDR 2011F00159

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- Aircraft time: 97,421 hours, 16,255 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON NR 2 PYLON REAR ENGINE MOUNT UPPER BULKHEAD INBD AND OTBD FRAME HORIZ FLANGE.  EACH CRACK APPROX  0.500" IN LENGTH.  FINDING DISCOVERED DURING 'C1 & C2' CHECK.
